# SDR SWAA2024010831752

- Difficulty date: December 14, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E AT APROX ORSS 261 CANNON PLUG DISCONNECT BRACKET MOUNT WEB TAB CRACKED AT RIB . PICTURE ATTACHED INFO: PART REQUIRED IS MPN 287A9152-98. NOT IN MAINTENIX SUBMITTED PAR APP DCN-038641. BOB W. 33000<[01] REMOVED R/H WING T/E AT APROX ORSS 261 CANNON PLUG DISCONNECT BRACKET MOUNT WEB TAB 'L' ANGLE IAW SRM 51-40-02.;[02] INSTALLED R/H WING T/E AT APROX ORSS 261 CANNON PLUG DISCONNECT BRACKET MOUNT WEB TAB PER SRM 51-40-02.;[03] UPDATED TO CHANGE RII VALUE IN MEASUREMENT FIELD TO 'NO'
